2017
Том 69
№ 7

All Issues

Qualitative analysis of families of bounded solutions of the multidimensional nonlinear Schrodinger equation

Fushchich V. I., Parasyuk I. O.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 43 (1991), no. 6, pp 768-775.

Citation Example: Fushchich V. I., Parasyuk I. O. Qualitative analysis of families of bounded solutions of the multidimensional nonlinear Schrodinger equation  // Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 821-829.

Full text